# SDR AALA20111024TUL01

- Difficulty date: October 24, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N974TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53624
- Aircraft time: 35,313 hours, 17,036 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP WEAR IN BOTTOM OF CABIN FLOORBEAM, STATION 389 BUTTLINE 0.  REPAIRED PER AARD 53-20-00-21.
